# SDR 99T64R291AR

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 44
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2824 - NOSE FUSELAGE SECTION STA 44 2 O'CLOCK POSITION JUST AFT PRESSURE BULKHEAD FRAME 44 ILLEGAL SKIN AND FRAME REPAIR.  REMOVED SKIN/FRAME REPAIR, FABRICATED NEW FILLER AND DOUBLER IAW DC-8 SRM 53-2-1.  INSTALLED IAW DC-8 SRM'S 53-2-0 AND 53-2-1.  REF:  ARROW AIR, ARWA.  (X)
